# SDR SIMA20210517003

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 38,232 hours, 33,295 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK CLIMBING THROUGH 8000. PERFOMED ARH STILL INDICATED LEAK. LOSS OF CABIN PRSSURE EMERGENCY DECLARED.SWAP A/C CONT -C/A-T/S IAW FIM 36-20-00-810-801-A. FOUND LEAK AT JOINT #21. RAR BLEED AIR O-RING IAW EMB 145 AMM 36-11-10. OPS CHECK GOOD. NO DEFECTS NOTED.
